Electron. J. Diff. Eqns., Vol. 2008(2008), No. 13, pp. 1-12.

Global structure of positive solutions for superlinear singular m-point boundary-value problems

Xingqiu Zhang

Using topological methods and a well known generalization of the Birkhoff-Kellogg theorem, we study the global structure of a class of superlinear singular m-point boundary value problem.

Submitted May 31, 2007. Published January 31, 2008.
Math Subject Classifications: 34B10, 34B16.
Key Words: Superlinear; singular; m-point boundary value problem; global structure.

Show me the PDF file (234 KB), TEX file, and other files for this article.

Xingqiu Zhang
Department of Mathematics
Liaocheng University
Liaocheng 252059, China
email: zhangxingqiu@lcu.edu.cn

Return to the EJDE web page